# SDR QXEA0100328

- Difficulty date: March 11, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Worn
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-SPEED BRAKE ACTUATOR TO TOWER SUPPORT BUSHINGS WORN.  REPAIRED IAW HORIZON AIR EA 4-53-1456.
